Oral Health- warts on tongue & fever blister
May 27, 2009
i have been on altripla for 25 days and within the last 5 days have pumps on sores on my tongue and a fever blister. some of the sores on the tongue are flat and white and seemed to be able to wipe off. I noticed pumps on the back of my throat and since developed a fever blister. While sleeping my mouth is becoming uncomfortably dry. What have a developed?
Response from Dr. Henry
Immune recovery related flare-ups can be seen when starting effective HIV treatment resulting in more skin rashes or oral complaints during the first weeks/months on treatment. There are a number of oral conditions (both HIV-related and non-HIV ) so that a thorough examination and history are important to establish a diagnosis (? apthous ulcers, herpes, gingivitis,fungal infection and many others) to assign possible causality and lead to treatment recommendations. Oral lesions as you describe are not common in persons 3-4 weeks after starting Atripla. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- Does Hep C Cause High Blood Pressure?
- What Can Cause Vaginal Pain In A Toddler?
- What Std Would Cause Lower Back Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.